# SDR IPXA2015061990345

- Difficulty date: June 15, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2896
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, LT WING FIXED L/E BEADED DOUBLER HAS 3 EA CRACKS AROUND FASTENERS AT XOS 701.  ACCOMPLISHED TEMPORARY REPAIR TO LOWER WING FIXED L/E BEADED DOUBLER BETWEEN XOS698.12 AND 703.54 IAW SRM 57-40-02, REPAIR 15, FIG 206.
